# SDR SWIA202053872

- Difficulty date: September 21, 2020
- Submitted: November 13, 2020
- Operation: Air carrier
- Aircraft: N926EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7843
- Aircraft time: 33,864 hours, 33,289 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 601R3866321
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(3) CARGO FLOOR TRACK CLEATS ON LBL 27.00 BETWEEN FS 574.00 AND FS 559.00+96 AND (1) CLEAT ON LBL 9.00 BETWEEN FS 589.00 AND FS 605.00 ARE CORRODED.  C-CHECK RO 11/11/2020.  REMOVED 3 CARGO FLOOR TRACK CLEATS AND INSTALLED 3 NEW FLOOR CLEATS, IAW CRJ 200 SRM AS DOCUMENTED ON ATTACHED CONTINUATION CARD.
